# SDR AALA201703289014

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 8,664 hours, 2,892 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE LOW. SERVICED THE DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
